Ask an expert
Question

17 Dec 2004

Bleeding
I have been off the nuristrate injection for a year an 1 month, I was diagonsed with mild endometriosis in July, my gyne perfomed some lazer treatment and when I went for my check up he said as far as he is concerned he was convinced that I could conceive as soon as the injection is out of my system. Now I all this time I havent had my periods untill 4 weeks ago and they havent stopped since.

I'm getting worried about this constant bleeding, but a lot of people say when the injection is getting out of your system you bleed constantly as you havent had your periods for a long time.

I was on nuristrate for only a year and a few months could the bleeding be the result of the injection being not effective anymore. If this is true I will be estatic as I can start a family with my fiance right away.

My gyne said that I must see him in February if I havent fallen pregnant yet as he can prescribe Clomid. Should I be worried or excited that I finaly got my periods back or should I be worried that I'm still bleeding even today.

Please Assist.
Answer 383 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It seems likely that the bleeding is related to the injection. It is often the case that one has a heavy bleed after having no periods for a long time. You will not fall pregnant while you are bleeding, but your cycle should start normalising now. If not, see your doctor earlier.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18749 votes
Vote